Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I have upper abdominal pain with nausea. Could u tell me what this could be ?

I am female 38 in which i have left side upper abdominal pain just near my ribs ...not bad pain but uncomfortable at times sharp but throbbing faint type of pain sometimes nausea to. Could u tell me what this could be? Thank you
Asked On : Wed, 12 Jan 2011
Answers:  2 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic Forum

The symptoms you mentioned give me strong suspection of Acid peptic disease caused by increased gastric acid production or failure of bicarbonate defense mechanism of the stomach mucosa towards gastric acid.

The pain you have could be due to irritation of the stomach mucosa by the gastric acid.You probably have Gastritis / gastric ulcer.

Antacids are the treatment and avoiding pain killers ( NSAIDS ) is a part of prevention from getting severe.

Thanks for visiting

Answered: Wed, 12 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
The way and the region you are indicating makes the tentative diagnosis to be vatic pain i.e. just due to excessive gas formation which can be due to irregular food habits or irrational meals or excess of fast food or constipation or stress and late sleep or some medication etc. As i am Ayurvedic dr. i can suggest you remedies if any of these things exists.
Dr. rajesh Lakhanpaul
Answered: Wed, 12 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor